# SDR HNAA2013060700329

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,313 hours, 53,603 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WOULD NOT ARM ON TAKEOFF ROLL.  R & R RELAY 61-21 K5.  OPS CHECKED GOOD IAW MX RUN UP.
